Hair Loss After Chemical Hair TreatmentHi, I recently began losing handfuls of hair from the root, 3 weeks after receiving a Keratin salon treatment which was supposed to bind protein to my hair and strengthen it. The process is called Brazilian Blowout and I now know that the treatment contains formaldehyde and has caused hundreds of women to lose their hair. Some women have trouble growing new hair after their hair falls out from this treatment, so I think it can cause a form of alopecia.
I am a 36-year old female in otherwise good health. I have had recent blood work-up and have no deficiencies or thyroid issues. I am 100% certain the hair loss is caused by the chemical/formaldahyde treatment.
My hair comes out in clumps now and is extremely thin. I am afraid to touch it, wash it, put it in a ponytail, etc. because it feels like the slightest touch could pull it all out. I am desperate to stop it before it gets worse.
I would greatly appreciate any help--I can't afford to go see a professional homeopath at this time.
Thank you so much.
rmd2013 on 2013-07-22
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.